# SDR 2002F00277

- Difficulty date: September 30, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, K, J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, THE TOWER REPORTED TO THE CREW THAT THERE WAS FIRE AND SMOKE COMING FROM THE TAIL PIPE OF NR 2 ENGINE.  CREW DID NOT HAVE INDICATION OF FIRE, LOW OIL PRESSURE LIGHT ON, OIL QTY DROPPING, EPR AND EGT NORMAL.  ENGINE WAS SHUTDOWN, CONTINUED TO GATE, WHILE ENGINE WAS BEING MOTORED FLAME AND SMOKE STILL PRESENT, FOAM WAS SPRAYED INTO THE EXHAUST NOZZLE.  REPLACED THE NR 2 ENGINE.  (M)
